Alert archive / Ohio / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS Cleveland, OH

August 8, 200728 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flash flood watch at Aug 8, 2007, 3:05 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Aug 8, 2007, 10:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2007, 3:05 PM EDT (19:05 UTC)
In effect from
Aug 8, 2007, 10:00 PM EDT
Expired
Aug 9, 2007, 9:40 PM EDT
In force
24 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 081905
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT WED AUG 8 2007


OHZ003-006>014-018>023-033-090315-
/O.NEW.KCLE.FF.A.0002.070809T0200Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...YOUNGSTOWN
305 PM EDT WED AUG 8 2007

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ERIE OH...HURON AND LORAIN. IN 
  NORTHEAST OHIO...ASHTABULA INLAND...CUYAHOGA...GEAUGA...LAKE...
  MAHONING...MEDINA...PORTAGE...SUMMIT AND TRUMBULL. IN 
  NORTHWEST OHIO...LUCAS...OTTAWA...SANDUSKY...SENECA AND WOOD.

* FROM 10 PM EDT THIS EVENING THROUGH THURSDAY EVENING

* THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY LATER TONIGHT THROUGH
  THURSDAY FOR MUCH OF THE REGION. MUCH OF THE AREA HAS SEEN FROM
  1.5 TO AS MUCH AS 4.5 INCHES OF RAIN IN THE PAST DAY OR TWO...SO
  ANY ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE LOCALIZED FLOODING
  TO DEVELOP.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY
TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS
ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS
FOR FURTHER UPDATES.

$$
ADAMS
6 follow-up statements
000 
WGUS61 KCLE 090301
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 PM EDT WED AUG 8 2007

OHZ003-006>014-018>023-033-091115-
/O.CON.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...YOUNGSTOWN
1101 PM EDT WED AUG 8 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ERIE OH...HURON AND LORAIN. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...CUYAHOGA...GEAUGA...LAKE...MAHONING...MEDINA...
  PORTAGE...SUMMIT AND TRUMBULL. IN NORTHWEST OHIO...LUCAS...
  OTTAWA...SANDUSKY...SENECA AND WOOD.

* THROUGH THURSDAY EVENING

* THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY LATER TONIGHT THROUGH 
  THURSDAY FOR MUCH OF THE REGION. MUCH OF THE AREA HAS SEEN 
  FROM 1.5 TO AS MUCH AS 4.5 INCHES OF RAIN IN THE PAST DAY OR 
  TWO...SO ANY ADDITIONAL HEAVY RAIN WILL LIKELY CAUSE LOCALIZED 
  FLOODING TO DEVELOP. 

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY
TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS
ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS
FOR FURTHER UPDATES.

$$
000 
WGUS61 KCLE 090819
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
419 AM EDT THU AUG 9 2007

OHZ003-006>014-018>023-033-091630-
/O.CON.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...YOUNGSTOWN
419 AM EDT THU AUG 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ERIE OH...HURON AND LORAIN. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...CUYAHOGA...GEAUGA...LAKE...MAHONING...MEDINA...
  PORTAGE...SUMMIT AND TRUMBULL. IN NORTHWEST OHIO...LUCAS...
  OTTAWA...SANDUSKY...SENECA AND WOOD.

* THROUGH THIS EVENING

* THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY TODAY ACROSS THE
  REGION. MUCH OF THE AREA HAS SEEN FROM 1.5 TO AS MUCH AS 4.5
  INCHES OF RAIN SINCE TUESDAY...ANY ADDITIONAL HEAVY RAIN WILL
  LIKELY RESULT IN LOCALIZED FLOODING.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER UPDATES.

$$
000 
WGUS61 KCLE 091342
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EDT THU AUG 9 2007

OHZ003-006>014-018>023-033-100400-
/O.CON.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...YOUNGSTOWN
942 AM EDT THU AUG 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ERIE OH...HURON AND LORAIN. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...CUYAHOGA...GEAUGA...LAKE...MAHONING...MEDINA...
  PORTAGE...SUMMIT AND TRUMBULL. IN NORTHWEST OHIO...LUCAS...
  OTTAWA...SANDUSKY...SENECA AND WOOD.

* THROUGH THIS EVENING

* THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY DURING THE REST OF
  TODAY ACROSS THE REGION. MUCH OF THE AREA HAS SEEN FROM 1.5 TO
  AS MUCH AS 4.5 INCHES OF RAIN SINCE TUESDAY...ANY ADDITIONAL
  HEAVY RAIN WILL LIKELY RESULT IN LOCALIZED FLOODING.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER UPDATES.

$$
000 
WGUS61 KCLE 091608
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1208 PM EDT THU AUG 9 2007

OHZ017-027>032-036>038-047-089-PAZ001>003-100015-
/O.EXA.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1208 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF OHIO AND NORTHWEST 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...
  ASHLAND...ASHTABULA LAKESHORE...CRAWFORD...HANCOCK...HOLMES...
  KNOX...MARION...MORROW...RICHLAND...STARK...WAYNE AND WYANDOT. 
  IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE.

* THROUGH THIS EVENING

* THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY TODAY ACROSS THE
  REGION. SOME OF THESE STORMS MAY MOVE SLOWLY... AND PRODUCE
  SEVERAL INCHES OF RAINFALL IN A SHORT PERIOD OF TIME. IN
  ADDITION... THE GROUND IS STILL WET IN MANY AREAS FROM RAINFALL
  WHICH HAS FALLEN DURING THE PAST FEW DAYS. FLASH FLOODING IS
  POSSIBLE ALONG CREEKS...SMALL STREAMS...AND URBANIZED AREAS THIS
  AFTERNOON AND EVENING.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY
TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS
ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS
FOR FURTHER UPDATES.

$$

OHZ003-006>014-018>023-033-100015-
/O.CON.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...YOUNGSTOWN
1208 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ERIE OH...HURON AND LORAIN. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...CUYAHOGA...GEAUGA...LAKE...MAHONING...MEDINA...
  PORTAGE...SUMMIT AND TRUMBULL. IN NORTHWEST OHIO...LUCAS...
  OTTAWA...SANDUSKY...SENECA AND WOOD.

* THROUGH THIS EVENING

* THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY TODAY ACROSS THE
  REGION. SOME OF THESE STORMS MAY MOVE SLOWLY... AND PRODUCE
  SEVERAL INCHES RAINFALL IN A SHORT PERIOD OF TIME. IN
  ADDITION... THE GROUND IS STILL WET IN MANY AREAS FROM RAINFALL
  WHICH HAS FALLEN DURING THE PAST FEW DAYS. FLASH FLOODING IS
  POSSIBLE ALONG CREEKS...SMALL STREAMS...AND URBANIZED AREAS THIS
  AFTERNOON AND EVENING.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY
TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS
ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS
FOR FURTHER UPDATES.

$$


ASTIFAN
000 
WGUS61 KCLE 091902
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT THU AUG 9 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100315-
/O.CON.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
302 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
  HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL MIDNIGHT EDT TONIGHT

* THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY THROUGH THIS
  EVENING ACROSS THE REGION. SOME OF THESE STORMS MAY MOVE
  SLOWLY... AND PRODUCE SEVERAL INCHES RAINFALL IN A SHORT PERIOD
  OF TIME. IN ADDITION... THE GROUND IS STILL WET IN MANY AREAS
  FROM RAINFALL WHICH HAS FALLEN DURING THE PAST FEW DAYS. FLASH
  FLOODING IS POSSIBLE ALONG CREEKS...SMALL STREAMS...AND
  URBANIZED AREAS THIS AFTERNOON AND EVENING.


A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS AND LOW-LYING AREAS. IF YOU ARE IN THE
WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE
READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER UPDATES.

$$
KUBINA
000 
WGUS61 KCLE 100140
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
940 PM EDT THU AUG 9 2007


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100245-
/O.CAN.KCLE.FF.A.0002.000000T0000Z-070810T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
940 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELED. SCATTERED SHOWERS OR
THUNDERSTORMS MAY STILL OCCUR OVERNIGHT. HOWEVER WIDESPREAD HEAVY
RAINS ARE NO LONGER EXPECTED.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Aug 8, 3:05 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 8, 3:05 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT WED AUG 8 2007

.SYNOPSIS...
A WEAK FRONT NEAR THE AREA WILL CONTINUE TO WAVER BACK AND FORTH
UNTIL LOW PRESSURE MOVES THROUGH THE REGION LATE THURSDAY AND
THURSDAY NIGHT PUSHING THE FRONT WELL SOUTHEAST OF THE REGION.  HIGH
PRESSURE WILL BUILD IN FRIDAY AND DRY THINGS OUT FOR THE WEEKEND.
MAINLY HIGH PRESSURE WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS SEEM TO BE SHOWING ANOTHER CONVECTIVE COMPLEX MOVING EAST
ACROSS OUR CWA TONIGHT.  SPEED OF THE CONVECTION SHOULD HELP TO
LIMIT FLOODING POTENTIAL SOME BUT WITH PWS STILL AROUND 2 INCHES
FEEL THAT ANY GOOD STORMS OVER AREAS THAT HAD THE 1.5 TO 4.5 INCHES
OF RAIN IN THE LAST DAY OR TWO MAY STILL HAVE PROBLEMS. WILL ISSUE A
FLOOD ADVISORY FOR THE NORTHERN HALF TO TWO-THIRDS OF COUNTIES WHERE
THE HEAVIER RAIN HAS RECENTLY OCCURRED. WILL KEEP NW PA AND
ASHTABULA LAKESHORE OUT GIVEN SMALLER CHC FOR ANYTHING TONIGHT.
WILL CONTINUE THE HEAT ADVISORY THROUGH 8 PM PER ONGOING FORECAST
TIL EXPECTED HEAT INDEX BEGINS TO DROP WITH SUNSET.

ALSO WILL INTRODUCE SOME PATCHY FOG FOR LATE TONIGHT AS TEMPS SETTLE
TOWARD THE DWPTS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
WITH THE FINAL WAVE OF LOW PRESSURE MOVING ACROSS THE AREA ALONG THE
NEARLY STATIONARY FRONT EXPECT CONVECTION TO BE LIKELY ON THU AND IN
THE EAST EARLY THU NIGHT THEN TAPER OFF SOME. WL CONT WITH THE
LINGERING CHC INTO FRI IN THE EAST AS EASTWARD PUSH OF BACK EDGE OF
PRECIP THREAT SLOWS FRIDAY AS NEXT SHORTWAVE DIGS INTO LARGER TROUGH
IN THE EAST HELPING TO MAINTAIN SOME INSTABILITY IN THE EAST AND
SOUTHEAST COUNTIES.  DRIER AIR PUSHES IN FRI NIGHT AS HIGH BUILDS
TOWARD AREA.

WILL CARRY THE PREVIOUSLY MENTIONED FLOOD WATCH UNTIL MIDNIGHT THU
NIGHT WHEN BEST CONVECTION SHOULD BE OVER...BUT MAY EVENTUALLY NEED
TO BE EXTENDED IN EASTERN COUNTIES IF SITUATION COMES TOGETHER AND
LASTS THROUGHOUT THU NIGHT IN THESE COUNTIES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND.  MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY.  HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.

STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOULD BE A LITTLE MORE QUITE TODAY THAN YESTERDAY AS FRONTAL
BOUNDARY EXPECTED TO DRIFT S OVER AREA THIS EVE. MAIN FOCUS FOR TSRA
ACTIVITY SHOULD THUS BE S OF THE AREA THE FIRST HALF OF THE PERIOD.
COULD STILL BE SOME WIDELY SCATTERED ACTIVITY THIS AFT BUT SITES
NEAR LAKE ERIE WILL MOST LIKELY REMAIN DRY AS A LAKE SHADOW HAS
DEVELOPED. MVFR CIGS WE HAVE BEEN SEEING PAST FEW HOURS SHOULD BE
SHORT LIVED THIS AFT AS BETTER MIXING IS OCCURRING. NEW MODELS CONT
TO HINT AT ANOTHER DISTURBANCE MOVING E ACROSS AREA LATE TONIGHT.
WILL LIKELY SEE ANOTHER CLUSTER OF STORMS SO WILL GO WITH TEMPOS
LATE TONIGHT TO ACCOUNT FOR THIS EXPECTED ACTIVITY.

COULD BE AN ACTIVE DAY WITH STORMS ON THURSDAY WITH A COLD FRONT
MOVING THROUGH. THE WEEKEND LOOKS DRY WITH HIGH PRES BUILDING INTO
THE AREA.

&&

.MARINE...
LIGHT SOUTH TO SOUTHWEST FLOW WILL CONTINUE INTO THURSDAY. A COLD
FRONT WILL MOVE THROUGH THE AREA THURSDAY AND THURSDAY NIGHT WHICH
SHOULD BRING THE WINDS BACK AROUND TO THE NORTHWEST BY FRIDAY
MORNING. COULD BE A LITTLE PUSH BEHIND THE FRONT LATE THURSDAY NIGHT
INTO FRIDAY ESPECIALLY IF THE LOW TRACKS JUST SOUTH AND EAST OF LAKE
ERIE...SO BRIEF SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE EARLY
FRIDAY. HIGH PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 10 PM EDT THIS EVENING THROUGH THURSDAY
     EVENING FOR OHZ003-006>014-018>023-033.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ017-027-028-
     036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...ADAMS
AVIATION...KUBINA
MARINE...LOMBARDY
Hazardous weather outlook, Aug 8, 12:43 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT WED AUG 8 2007

LEZ142>149-162>169-OHZ003-006>014-018>023-029>033-038-089-PAZ001>003-
091645-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1243 PM EDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE SOUTHWEST
HALF OF NORTHERN OHIO LATE THIS AFTERNOON AND TONIGHT. DAMAGING
WINDS WILL BE THE LARGEST THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ017-027-028-036-037-047-091645-
HANCOCK-WYANDOT-CRAWFORD-MARION-MORROW-KNOX-
1243 PM EDT WED AUG 8 2007

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

HEAT ADVISORY

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE
SOUTHWEST HALF OF NORTHERN OHIO LATE THIS AFTERNOON AND TONIGHT.
DAMAGING WINDS WILL BE THE LARGEST THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY AND
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 8, 2:12 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     5 W BRUNSWICK           41.25N 81.92W
08/07/2007                   MEDINA             OH   PUBLIC

            A TREE AND LARGE LIMB WERE REPORTED DOWN.

0730 PM     HAIL             LUCKEY                  41.45N 83.48W
08/07/2007  E1.00 INCH       WOOD               OH   DEPT OF HIGHWAYS

            QUARTER SIZE HAIL WAS OBSERVED.

0945 PM     TSTM WND DMG     WILLOUGHBY              41.65N 81.41W
08/07/2007                   LAKE               OH   PUBLIC

            A FEW LARGE TREE LIMBS WERE DOWNED.

0945 PM     TSTM WND DMG     WICKLIFFE               41.61N 81.47W
08/07/2007                   LAKE               OH   PUBLIC

            A FEW LARGE TREE LIMBS WERE REPORTED.

1015 PM     TSTM WND DMG     PENINSULA               41.24N 81.55W
08/07/2007                   SUMMIT             OH   POST OFFICE

            ONE TREE DOWN.

1018 PM     TSTM WND DMG     RICHFIELD               41.23N 81.64W
08/07/2007                   SUMMIT             OH   LAW ENFORCEMENT

            ONE LARGE TREE DOWN.

1020 PM     TSTM WND DMG     2 W MACEDONIA           41.31N 81.54W
08/07/2007                   SUMMIT             OH   LAW ENFORCEMENT

            A FEW LARGE LIMBS DOWNED.

1115 PM     TSTM WND DMG     10 W CANFIELD           41.03N 80.96W
08/07/2007                   MAHONING           OH   FIRE DEPT/RESCUE

            SEVERAL TREES DOWNED NEAR BERLIN CENTER.

&&

KUBINA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:32 PM EDTSpecial Marine WarningCLE118 min
Aug 7, 9:09 PM EDTSpecial Marine WarningCLE96 min
Aug 7, 9:14 PM EDTSevere Thunderstorm WarningCLELake46 min
Aug 7, 9:25 PM EDTSevere Thunderstorm WarningCLEAshland50 min
Aug 7, 9:31 PM EDTSevere Thunderstorm WarningCLELorain31 min
Aug 7, 10:00 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit45 min
Aug 7, 10:28 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Aug 7, 10:42 PM EDTSpecial Marine WarningCLE93 min
Aug 7, 10:53 PM EDTSevere Thunderstorm WarningCLEMahoning52 min
Aug 8, 4:07 AM EDTHeat AdvisoryCLECrawford, Hancock, Knox, Marion, Morrow, Wyandot16 hr
Aug 7, 9:35 PM EDTFlash Flood WarningCLEErie4 hr
Aug 8, 1:24 AM EDTAreal Flood WarningCLEErie6 hr

Nearby

Flash Flood Watches in Ohio, 2007Flash Flood Watches in Pennsylvania, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.